# SDR SWAA2025122654640

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 28,211 hours, 14,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE AT L1 DOOR.   R & R THE BATTERY PACK AND CHARGER IAW AMM 33-51-06-960-805.
